# SDR R61A201207040346

- Difficulty date: July 4, 2012
- Submitted: July 12, 2012
- Operation: Air carrier
- Aircraft: N135HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000224
- Aircraft time: 11,128 hours, 8,956 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE RIGHT LOWER SEAT TRACK BETWEEN FRAMES 13 AND 14 HAVE CORROSION.  MAINTENANCE REMOVED AND REPLACED THE RIGHT LOWER SEAT TRACK IAW EMB 175 SRM 51-40-02, 51-41-01, 51-41-02, 51-43-01, 51-43-02, 51-43-03 AND 51-43-04.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
